MAUDE Adverse Event Report: US SURGICAL PUERTO RICO PURSTRING; CLAMP, SURGICAL, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO PURSTRING; CLAMP, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 020242
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use the 020242 disp purse string 65 x3 device experienced a breakage, including the string/suture.The device was replaced with a new one.There was no patient involved.
 
Additional Manufacturer Narrative
D10 concomitant medical products: 020242, 020242 disp purse string 65 x3 (lot#:p0c0488y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the instrument was fully fired.The suture was out of position and wrapped around the jaws of the device.Functional testing found that the suture could not be reattached.It was reported that the suture was broken.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of purse string - suture disengaged that has no relationship to the reported condition.The product analysis noted evidence that the device was not used as intended.This issue may occur when contact is made when excessive force is applied during clinical application.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: the instruments are provided sterile and are intended for use in a single procedure only.Disregard after use.Do not resterilize.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PURSTRING
Common Device Name
CLAMP, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21218163
Report Number2647580-2025-00295
Device Sequence Number18328132
Product Code GDJ
UDI-Device Identifier10884521051430
UDI-Public10884521051430
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K901107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number020242
Device Catalogue Number020242
Device Lot NumberP0C0488Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown